# SDR TRBA2011349006

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 32,452 hours, 37,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE NR 2 EMERGENCY FLOOR LIGHTING BY THE GALLEY IS INOPERATIVE.  ACFT REMOVED FROM SERVICE.  LIGHT INSTALLED AND WORKING PROPERLY IAW JIC 33-50-00.  THE OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
